# SDR TWAA0018414

- Difficulty date: November 18, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CUSP AT STA 170 TO 200, AT FWD SERVICE DOOR SILL AREA.  RE-INSTALLED FASTENERS REMOVED FOR CORROSION REMOVAL.  REMOVAL PER SRM 51-30-1, 51-30-2, AND 51-30-5.
